# SDR USAA2011051891891

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: 65465792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 FRETTING CORROSION ON APU TORQUE BOX INLET AT BS 1121 RIGHT SIDE.  REPAIRED APU TORQUE BOX INLET AT BS 1121 RIGHT SIDE IAW EA 102942.
